# SDR USAA990433

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 343
- Part time: 45,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL CONFIRMED BY EDDY CURRENT INSPECTION, FOUND A .125 INCH CRACK IN SKIN AT DOOR SILL IN RIVET HOLE STATION 343.  INSTALLED DOUBLER PER EA 64494.  (M)
